A Hamiltonian formulation for free surface water waves with non-vanishing vorticity

Research output: Contribution to journalArticle

Bibtex

@article{7bf9f76da0274263b64133cdc1923ea9,
title = "A Hamiltonian formulation for free surface water waves with non-vanishing vorticity",
abstract = "We describe the derivation of a formalism in the context of the governing equations for two-dimensional water waves propagating over a flat bed in a flow with non-vanishing vorticity. This consists in providing a Hamiltonian structure in terms of two variables which are scalar functions.",
author = "Adrian Constantin",
year = "2005",
doi = "10.2991/jnmp.2005.12.s1.17",
language = "English",
volume = "12",
pages = "202--211",
journal = "Journal of Nonlinear Mathematical Physics",
issn = "1402-9251",
publisher = "Taylor & Francis",
number = "Suppl. 1",

}